# SDR J7SA2020060329001

- Difficulty date: May 29, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N593FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20819
- Aircraft time: 775 hours, 413 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4467014
- Part serial: 01120196327
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CYAN "FIRE SYS FAULT" MESSAGE ILLUMINATED INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED APU EDUCATOR FIRE LOOP A104 (IAW AMM 26-13-05; PN 446701-4 AND SN 01120196327).  REMOVED AND REPLACED APU FIRE WALL LOOP A103 (IAW AMM 26-13-01; PN 446701-3 AND SN 01220196328).  REMOVED AND INSTALLED MODIFIED FIRE EX CONTROL UNIT IAW AMM 26-11-01.  OPS CHECK GOOD.  ALSO VISUALLY INSPECTED THE APU SURGE VALVE, CLAMP, CONNECTOR, AND THE FIRE LOOP IN CLOSE PROXIMITY TO THE VALVE, NO DEFECTS NOTED.
